MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG
Model Number EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient with an implanted evoke spinal cord stimulation (scs) system exhibited an infection near their implant site.The scs system was explanted and the patient was reported to be recovering.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Section d4 - expiration date section g - date received by manufacturer section g6 - type of report section h4 - device manufacture date section h6 - evaluation codes section h10 - manufacturer narrative the device was discarded at the healthcare facility.Infection is a potential risk that comes with surgery.The evoke scs system surgical us surgical guide includes ¿infection that may require hospitalisation with intravenous antibiotic therapy¿ as a risk such that the patient may require surgery including explant.The manufacturing records were reviewed.Product met all requirements for release.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key19983310
Report Number3021836309-2024-00296
Device Sequence Number8083361
Product Code LGW
UDI-Device Identifier09352307000759
UDI-Public09352307000759
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/24/2024
Device Model NumberEVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown